剑桥大学出版社期刊
期刊
会议
图书
作者:LAVI KARP
来源:[J].European Journal of Applied Mathematics(IF 1.137), 2015, Vol.26 (2), pp.175-191Cambridge U Press
摘要:We prove that if Ω is a simply connected quadrature domain (QD) of a distribution with compact support and the point of infinity belongs to the boundary, then the boundary has an asymptotic curve that is a straight line, parabola or infinite ray. In other words, such QDs in ...
作者:SERGIO FRIGERI , MAURIZIO GRASSELLI , ELISABETTA ROCCA
来源:[J].European Journal of Applied Mathematics(IF 1.137), 2015, Vol.26 (2), pp.215-243Cambridge U Press
摘要:We consider a diffuse interface model of tumour growth proposed by A. Hawkins-Daruud et al. (( 2013 ) J. Math. Biol. 67 1457–1485). This model consists of the Cahn–Hilliard equation for the tumour cell fraction ϕ nonlinearly coupled with a reaction–diffusion equation fo...
作者:QIANG ZHEN , CHARLES KNESSL
来源:[J].European Journal of Applied Mathematics(IF 1.137), 2015, Vol.26 (3), pp.245-295Cambridge U Press
摘要:We consider the Halfin–Whitt diffusion process Xd ( t ), which is used, for example, as an approximation to the m -server M/M/m queue. We use recently obtained integral representations for the transient density p ( x,t ) of this diffusion process, and obtain vario...
作者:M. BERTSCH , D. HILHORST , H. IZUHARA ...
来源:[J].European Journal of Applied Mathematics(IF 1.137), 2015, Vol.26 (3), pp.297-323Cambridge U Press
摘要:We consider a cell growth model involving a nonlinear system of partial differential equations which describes the growth of two types of cell populations with contact inhibition. Numerical experiments show that there is a parameter regime where, for a large class of initial data...
作者:D. IRON , J. RUMSEY , M. J. WARD ...
来源:[J].European Journal of Applied Mathematics(IF 1.137), 2015, Vol.26 (3), pp.325-353Cambridge U Press
摘要:In the limit of an asymptotically large diffusivity ratio of order $\mathcal{O}$ (ϵ−2) ≫ 1, steady-state spatially periodic patterns of localized spots, where the ...
作者:J.-J. XU , Y.-Q. CHEN
来源:[J].European Journal of Applied Mathematics(IF 1.137), 2015, Vol.26 (3), pp.355-382Cambridge U Press
摘要:The present paper investigates the mechanism of interface closure in the root region of the solutions for steady deep-cellular growth. This phenomenon is determined by a transcendentally small factor beyond all orders. It is found that the root region comprises three inner-inner ...
作者:JOHN FABRICIUS , AFONSO TSANDZANA , PETER WALL
来源:[J].European Journal of Applied Mathematics(IF 1.137), 2015, Vol.26 (3), pp.383-399Cambridge U Press
摘要:We develop a mathematical model in hydrodynamic lubrication that takes into account three phenomena: cavitation, surface roughness and compressibility of the fluid. Like the classical Reynolds equation, the model is mass preserving. We compute the homogenized coefficients in the ...
作者:S. J. CHAPMAN , S. E. MCBURNIE
来源:[J].European Journal of Applied Mathematics(IF 1.137), 2015, Vol.26 (5), pp.595-614Cambridge U Press
摘要:Asymptotic homogenisation via the method of multiple scales is considered for problems in which the microstructure comprises inclusions of one material embedded in a matrix formed from another. In particular, problems are considered in which the interface conditions include a glo...
作者:P. E. WESTWOOD , F. T. SMITH
来源:[J].European Journal of Applied Mathematics(IF 1.137), 2015, Vol.26 (5), pp.795-819Cambridge U Press
摘要:The theoretical investigation here of a three-dimensional array of jets of fluid (air guns) and their interference is motivated by applications to the food sorting industry especially. Three-dimensional motion without symmetry is addressed for arbitrary jet cross-sections and inc...
作者:BRIAN R. DUFFY , MATTHIAS LANGER , STEPHEN K. WILSON
来源:[J].European Journal of Applied Mathematics(IF 1.137), 2015, Vol.26 (5), pp.721-741Cambridge U Press
摘要:We consider the steady two-dimensional thin-film version of a problem concerning a weightless non-isothermal free fluid film subject to thermocapillarity, proposed and analysed by Pukhnachev and co-workers. Specifically, we extend and correct the paper by Karabut and Pukhnac...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×